# SDR ASAA2023052043287

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,318 hours, 16,170 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE ARM (GREEN LIGHT) LIGHT INOP. GROUNDED - YES. MCP A/T LIGHT OPS NML REF B737-800 AMM 22-11-34. VERIFIED LIGHT INTENSITY CHANGES W/ CAPTAIN'S MAIN PANEL LT RHEOSTAT.
